# SDR A6WA201040662

- Difficulty date: August 29, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER HANDLE CUT OUT IS GOUGED IN 3 PLACES.  REPAIRED CARGO DOOR OUTER HANDLE CUT OUT IAW REO 601R-52-31-133 REV, ORIGINAL DATED 8/29/10.
